Skip to content
ORDER BY 4 PM FOR SAME DAY SHIPPING
ORDER BY 4 PM FOR SAME DAY SHIPPING

Tylenol Extra Strength Cold eZ Tabs | Relieves Cold symptoms | Daytime and Nighttime | 40ct

View more products by tylenol

SKU AM0012
$12.59 CAD
BUY NOW
Availability: translation missing: en.general.icons.icon_check_circle icon 8 In stock, ready to be shipped
Est Delivery:
We accept various payment methods
  • Visa
  • Mastercard
  • American Express
  • PayPal
  • Shop Pay
  • Apple Pay
  • Google Pay
  • Diners Club
  • Discover

Tylenol Extra Strength Cold Daytime + Nighttime eZ Tabs, 24 + 16 pack, helps relieve symptoms when colds strike so you can get back to your normal, whatever that is. Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose, and sneezing. Packaged as easy-to-swallow eZ Tabs.

  • Tylenol Extra Strength Cold Daytime + Nighttime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike
  • Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
  • Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
  • Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression
  • Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing.   
Additional Details Everything you need to know about this product.
How to Use:

Adult use only (12 years and older): 1-2 tablets every 4 hours as needed. Do not exceed a combined total of 8 extra strength Tylenol cold daytime or nighttime tablets per 24 hours.

Specifications Technical information about the product here.

Ingredients:

  • Medicinal ingredient: Each daytime yellow tablet contains acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg. Each nighttime blue tablet contains acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg. Non-medicinal ingredients: Cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax.
  • *Our team at C6 aims to ensure the information about the products we sell is always as accurate as possible. However, manufacturers may change ingredients or production practices without our knowledge. Always read the ingredient label on the actual package before using products for the most current information.

Trust icon

We're a store that does more

Shop here and you'll make someone's life brighter. We donate 10% of our profit to programs that help differently-abled individuals live active lifestyles.

Know more
Canadian maple leaf icon

We’re a proudly Canadian, family-owned company

We're passionate about our customers, our business, and the products we sell. Located in the heart of Ontario’s Niagara region, we’ve built our business on caring staff and quality goods.

Know more